MathSciNet Relay Station
MathSciNet bibliographic data
MR2336591 57R40 (57N13 57R17 57R57)
Li, Bang-He; Li, Tian-Jun Circle-sum and minimal genus surfaces in ruled 4-manifolds. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3745–3753.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement